# SDR WRNA20080011

- Difficulty date: April 8, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N506TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- Aircraft time: 51,972 hours, 20,921 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30457104
- Part serial: 2469RP
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST, THE R-1 DOOR ESCAPE SLIDE/RAFT FAILED TEST, DID NOT FULLY INFLATE.  REPLACED ESCAPE SLIDE/RAFT CONTACTED MAINTENANCE STATION WERE TEST WAS ACCOMPLISHED.  SLIDE BOTTLE PRESSURE INDICATOR WAS IN THE 'GREEN', SLIDE DEPLOYED BUT DID NOT FULLY INFLATE, APPEARED TO RUN OUT OF AIR.  THE VENDOR HAS BEEN NOTIFIED OF FAILURE AND RELATED EVENTS, WAITING ON VENDOR TEARDOWN REPORT AS TO CAUSE OF PARTIAL INFLATION.  AIRCRAFT HAS BEEN RELEASED TO SERVICE.
